# SDR AALA201712199015

- Difficulty date: November 17, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191202
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREVIOUS 2S CHECK, CORROSION WAS FOUND ON L1 DOOR SILL AT FRAMES 16 - 20.  REPAIRED IAW EA 201884.  THE L1 DOOR SILL WAS REPLACED DURING THE CURERNT 3S CHECK IAW SRM 51-72-11 AND DRAWING D53110339.
